Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Treatment For Loose Motion , Gastritis And Stomach Pain

Hi, can laptop heat radiations causes stomach infection or any other stomach related problem?
I am suffering from loose motions, gas and burning sensation in my stomach...I took oflact oz, metrogyl and pan-d for this but it did not work...
And whenever I work on laptop the heat from laptop makes my stomach upsets.
Mon, 27 Apr 2015
Report Abuse
General & Family Physician 's  Response
Hi,
Welcome to health care magic,

Abdominal pain,burning and diarrhoea could be due to gastritis,acute gastroenteritis,viral gastroenteritis,diverticulitis etc.

You must undergo routine blood count,electrolytes with clinical examination of abdomen or ultrasound of abdomen.

You will require antibiotics(quinolones or cephalosporins or antiprotozoals etc.) with antiemetic, antispasmodics and antiinflammatories with prebiotics and probiotics.

There will be great need of fluid and electrolyte balance in body.

You must consult physician for immediate treatment
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Suggest Treatment For Loose Motion , Gastritis And Stomach Pain

Hi, Welcome to health care magic, Abdominal pain,burning and diarrhoea could be due to gastritis,acute gastroenteritis,viral gastroenteritis,diverticulitis etc. You must undergo routine blood count,electrolytes with clinical examination of abdomen or ultrasound of abdomen. You will require antibiotics(quinolones or cephalosporins or antiprotozoals etc.) with antiemetic, antispasmodics and antiinflammatories with prebiotics and probiotics. There will be great need of fluid and electrolyte balance in body. You must consult physician for immediate treatment